PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How do the side effects of cancer treatments cause fatigue?

ANSWER

Cancer treatments can cause anemia, a blood disorder where your body's cells don’t get the oxygen they need.

The side effects of some treatments -- such as nausea, vomiting, mouth sores, taste changes, heartburn, or diarrhea -- can also lower the amount of nutrition you get, which can make you feel worn-out. Medicines used to treat side effects like nausea, pain, depression, anxiety, and seizures can cause fatigue, as can hormonal changes related to medications.

From: Breast Cancer-Related Fatigue WebMD Medical Reference

SOURCES:

CDC.

National Cancer Institute.

Breastcancer.org.

Reviewed by Laura J. Martin on July 30, 2017

SOURCES:

CDC.

National Cancer Institute.

Breastcancer.org.

Reviewed by Laura J. Martin on July 30, 2017

NEXT QUESTION:

How do exercise and a slower metabolism cause fatigue?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: